# SDR WX0A2024042232020

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 32,994 hours, 19,682 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Nr 2 Vsv
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 2 ENGINE STALL WHEN GOING FLT IDLE AT TOP DECENT. ENGINE POPPED TWO TIMES WITHIN 2-3 SECONDS. ENGINE STALL ECOM CAME UP BUT BEFORE ECAM ACTIONS COULD BE RUN THE ENGINE CLEARED UP AND ALL INDICATIONS WERE NORMAL AFTER THE EVENT.  VBV DOORS AND BALLSCREW ACTUATOR REFERENCE CLOSE POSTION FOUND TO BE OUT OF LIMITS-PERFORMED ADJUSTMENT OF THE REFERENCE CLOSED POSITION OF THE VBV SYSTEM FOR #2 ENG FROM -1.25 DEGREES  TO -0.19 DEGREES REF AMM 75-31-00-820-001-A OPS CK GOOD.
